# SDR AALA202408065146

- Difficulty date: July 2, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 67,859 hours, 28,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION PANEL FROM STA 500 TO STA 5OOG, FROM LBL 29 TO LBL 30. ACCOMPLISHED SPLICE REPAIR PER SRM 53-00-53-2R-5 AND AARD 51-00-05-01.
